# SDR ASAA2018120627238

- Difficulty date: December 6, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 37,879 hours, 11,281 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Heater
- Part number: 457311382
- Part serial: YB004569F
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 5,998 hours, 1,822 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C N8473001 HUM INSTALLATION, FOUND NR 2 ENGINE HEATER, SERVO FUEL EVIDENCE OF LEAK. GROUNDED - YES. REMOVED AND REPLACED NR 2 ENGINE SERVO FUEL HEATER REF AMM 73-11-07.
